A mapping theorem for infinite-dimensional manifolds and its generalizations
Colloquium Mathematicum, Tome 56 (1988) no. 2, pp. 319-332
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_56_2_319_332,
author = {Katsuro Sakai},
title = {A mapping theorem for infinite-dimensional manifolds and its generalizations},
journal = {Colloquium Mathematicum},
pages = {319--332},
year = {1988},
volume = {56},
number = {2},
doi = {10.4064/cm-56-2-319-332},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-56-2-319-332/}
}
TY - JOUR AU - Katsuro Sakai TI - A mapping theorem for infinite-dimensional manifolds and its generalizations JO - Colloquium Mathematicum PY - 1988 SP - 319 EP - 332 VL - 56 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-56-2-319-332/ DO - 10.4064/cm-56-2-319-332 LA - en ID - 10_4064_cm_56_2_319_332 ER -
Katsuro Sakai. A mapping theorem for infinite-dimensional manifolds and its generalizations. Colloquium Mathematicum, Tome 56 (1988) no. 2, pp. 319-332. doi: 10.4064/cm-56-2-319-332
Cité par Sources :